MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. PRESTIGE® CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

WARSAW ORTHOPEDIC, INC. PRESTIGE® CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 6972870
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding an event which occurred post a clinical study (study id: (b)(4) spinal fusion procedure in a patient (patient id: (b)(6).Patient medical history: arthritis, hyperlipidemia, hypertension it was reported that, post cranial spine surgery c6-c7, as per investigator assessment it was confirmed that implanted devices does not appear stable and secure.The patient experienced evidence of implant subsidence postoperatively.The event is suspected to be device-related due to anatomical and biomechanical mismatch.The patient is approximately 7 feet tall, and the largest available implant was used; however, it did not provide full endplate coverage and resulted in an anterior shift of the centre of rotation.This suboptimal implant positioning and size may have contributed to increased axial load concentration and inadequate load distribution across the endplate, leading to implant settling or sinking (subsidence) into the vertebral body.The subsidence was not immediately evident intraoperatively but was later confirmed on follow-up imaging obtained at the 1-month follow-up visit on (b)(6) 2025. there was no patient symptom reported.There were no further complications reported regarding the event.

Brand Name
PRESTIGE® CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22920420
Report Number1824199-2025-00032
Device Sequence Number9079364
Product Code MJO
UDI-Device Identifier00613994493620
UDI-Public(01)00613994493620(17)270410(10)0720896W
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P090029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6972870
Device Catalogue Number6972870
Device Lot Number0720896W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/29/2025
Date Device Manufactured04/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexMale
Patient Weight156 KG
Patient EthnicityNon Hispanic
Patient RaceWhite